1. Has anyone taken Prednisone? What side effect(s) did you experience? I have been reading all about it, but I would rather hear personal experiences with it. I'll be taking 15 mg for the next week, 10 mg for two weeks after that, and finally down to 5 mg for the last week to see how it does. I do know you are supposed to take it in the morning and with food. Should I notice any side effects with the low dose? I have to start it today, but I feel very hesistant to start it due to some of those side effects I've been reading about. Thanks!:flowers:
  2. OK..I am the prednisone QUEEN..LMAO!yucky poo..That stuff is AWFUL!LOLOL!
    Im on it alot..and way higher doses(try 60!)...your doses are so small u wont have any reaally bad side effects.It will hurt your tummy.Take it in AM with food.I couldnt take it at night cuz it made me speed.Take it with bread or something heavy too.
    Seriously..Unless u r on it LONG term.That dosage is tiny so u shouldnt have any issues with it...except taking with food and it WILL make u SPEEDY!Im very hyper and slightly irritable on it.So much so that my friends ALL KNOW when Im on it....hehe..BUT thats at a 40-60 dosage....Any questions..PM ME anytime!!!! tums can give u heartburn!
  3. Yikes, that doesn't sound good, lol. PMing you...
  4. I hate this med!!!!...It made me a very angry person, irritated very easy , having children this was not good.......Made me look like I had a very chubby face, very hungry, weight gain, please take with food! I was on low dose and had side effects. My DR. still wants me on this, but i refuse to take it!
  5. Thanks, bobobags for the reply! What dosage did you have?
  6. I was on a similar regime to yours for about 3 months and then I got off it. Insomnia- or speeding as Jill describes it on the higher dose and then increased appetite and weight gain. Infection and slow healing of wounds- feeling like a balloon with water retention.
    Yucky is right.:tdown:
  7. Hi, Purplekitty,

    My cousin was on high doses of prednisone for a lupus-like condition. It made her extremely irritable and she got very bloated. I hope that the schedule goes as planned and you will not have to be on it for very long.
  8. I have also been on the same type of regime with the 15 and 10 mg. Pretty much what others have said. Racing heart or a very strong heartbeat like pumping hard but I have never felt better breathing wise. I have asthma and have had a couple of flare ups related to respiratory infections and allergies so it helped me really be able to breathe. I didn't have to take my inhalers at all which I was living off of during those times. And you could possibly have a harder time sleeping which just means perhaps trying other relaxing things like drinking some sleepy time tea, a sleeping pill, or really trying to wear yourself out. And I would try to limit caffeine intake too. Best wishes if you do take it. I wouldn't be too scared about it if the doctor is saying it's okay for your to take. Just be aware of the side effects.
  9. Unfortunately, I was on a very high dose for about a year off an on, and I put on tons of weight, looked bloated, and it just made me feel really bad. I am not a fan of this med, but you are on a low dose, and not for super long- you should be ok.
  10. Thank you so much Bagpuss, Aslan, Wild Orchid, and Megs for the replies! It helps so much hearing personal experiences with this medicine. I was supposed to take it today, but I fell asleep, so I am taking it tomorrow morning because of the potential insomnia-like side effect. I will let you all know how it goes!
    Aslan: does your cousin have lupus or something like it? Does she take anyother medicines for it in conjunction with the prednisone?, and if she does, do you know which ones?
    Thanks again everyone! I hope you are all feeling well!:heart:
  11. I used to have to take it occasionally if I had a bad patch of migraines. What I really recall is that I got hot flashes. At first I didn't make the connection. I just kept thinking I was really hot. But then I noticed nobody else was and when I stopped the prednisone it never came back.
  12. I asked my mom, and the doctors say that she definitely has lupus. She also takes pills to reduce the bloating; don't know if she takes anything else. The bloating was so bad; she looked like she gained thirty pounds at one time.
  13. Yes, I forgot to mention the hot flashes!! yuck!!!
    I'm not sure how this med was helping me, all I know is that everything about it made me feel worse than how I felt before I started taking it!
  14. I have been taking prednisone for about 3-4 years now in varying doses for my arthritis. I don't think it is that bad. I havent gained any weight with it or had any other major side effects. My only suggestion is to take it with food and take at the same time everyday. One time I took them too close together and they really made my stomach hurt. Otherwise, you are not on it long so it shouldn't be that bad.
  15. Thanks for the replies Zophie, Aslan, Bobobags, and bindi0930! It really helps a lot. Stay well!:smile: